# SDR USAA920081703

- Difficulty date: August 21, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 63,409 hours, 44,253 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C19 - MAJOR REPAIR, CRACK ON SUPPORT PLATE AROUND POTABLE WATER SERVICE PANEL BS 947.5, S25L.  REPAIRED SUPPORT PLATE AROUND POTABLE WATER SERVICE PANEL BS 947.5, S25L IAW B737 SRM 51-40-02 & BOEING DRAWING NR 65-51626.
